# SDR A6WA201542840

- Difficulty date: June 6, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 32,300 hours, 30,588 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 6078T60P09
- Part serial: GEVEVW9F
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG REAR MOUNT FLANGE CHAFED ON OTBD SIDE FROM CORE COWL.
